Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
POL

Who among you had initial breakout w/ Accutane?

Who among you had initial breakout w/ Accutane?  

5 members have voted

  1. 1. Who among you had initial breakout w/ Accutane?

    • Severe breakout
      5
    • Moderate breakout
      9
    • Mild breakout
      5
    • No breakout at all
      4


Just curious... I'm about to go on Accutane but I'm terrified of the initial breakout. Does everyone get it? How bad is it really? Please help me out... I sure would appreciate it!

Share this post


Link to post
Share on other sites

that what i was scared of tane' was the bad first break out....

let me tell you.....it kicked my ass so fucking hard...... ton of hard cysts....which took a long time to go away

that was the worst about accutane

Share this post


Link to post
Share on other sites

i think it really depends on the person, i know my sister boyfriend ust came off it and let me tell you..his skin on his face.. f___kin sooooooo clear.. he took it for 4 months... only siude effectrs was chap lips, the occational nose bleed...and he didn't break out sooooo much...

i guess it depends how sever your acne is aswell....

Share this post


Link to post
Share on other sites

i'll be going for my blood test tomorrow...

that is the only thing i am not looking forward to ..or actually scared off..the initail break out...

for some people they break out...but doesn't even last long !!!!

Share this post


Link to post
Share on other sites

I'm soooo scared of the initial breakout.... It will take a while before I can be on Accutane because of the blood works and pregnancy tests. But more than anything I'm so damned terrified of the breakouts. I have severe acne now, what will my face be if it gets sooo worst with Accutane.

I'd probably commit suicide not because I'm on Accutane but because I can't take the misery anymore.... ](*,)

Share this post


Link to post
Share on other sites

I didn't have any breaks outs with acne, not sure about what your case will be like, but my skin definitely did not get worse. Instead it just began to get really dry, probably after about 2 weeks. So from the moment I started accutane my skin condition did not get any worse. Slowly it began to dry and then over a period of a couple months become very clear. I would definitely recommend it, the outcome will definitely be so much better in the end and no doubt you will feel so much better about your skin.

Share this post


Link to post
Share on other sites

I have been on accutane going on 22 days, and I didn't have a real bad initial breakout...although I could still breakout....but my forehead was really my main breakout...nothing else broke out too badly...except I got a cystic acne on my nose 11 days into the treatment...you can actually see it on my accutane picture page. See ya.

http://www.eze.tripod.com/accutanepic.html --there may be some broken links because I am redoing the page.

Zach

Share this post


Link to post
Share on other sites

My new dermatologist said she'll put me in a low dose at first and will be given Ampicillin 500mg twice a day along with the Accutane. HAS ANYONE BEEN ON THIS KIND OF ACCUTANE TREATMENT?

Share this post


Link to post
Share on other sites

I didn't get any breakout after I took accutane. I had mild acne though. I am the type of person that only gets white heads pimples. My skin was itching like crazy though.

Share this post


Link to post
Share on other sites

Could it be that people with mild acne don't get a bad initial breakout but people with moderate to severe acne get worse breakouts?????Hmmmm :-s

Share this post


Link to post
Share on other sites

I had mild/moderate acne before ro-acc and my break-out was(still is) pritty harsh!

I didnt suffer many pimples before but now have more than ever!

I broke out bad first few weeks.... then cleared.... then broke out..... then cleared... i just get on with it now.

(But my skin has always been up and down in respects of looking great, good, then bad.. various weeks and days so it might just be blending in with usual thing).

So long as it all clears in long run i aint to fussed,BUT if it leaves me scared i will be mega pizzed about it.

Share this post


Link to post
Share on other sites

R4chel what's your acne and skin type???? And what kind of acne do you have now that you're on Accutane?? I hope you'll stop breaking out.... because the feeling of breaking out then starting to clear then breaking out again is one heck of a FRUSTRATING AND VICIOUS ROLLER COASTER RIDE!!!! ](*,) ](*,)

Share this post


Link to post
Share on other sites

My acne was mild... maybe moderate, mainly being blemishes on my cheeks. Main reason i went on ro-acc was cuz my doctor/derm caught onto how frustrated i was getting...nothing was working and i refused to take anymore antibiotics.

Was aware i had oily skin beforehand..No biggie but since ro-acc the texture is 100% better(with moisturiser anywayz) so oily i guess.

Now.. Its worse than ever pmiple wise, and do i feel shit.

My blemishes have cleared nice but ive broke out everywhere where i hadnt had problems before...

I hope the breakouts stop soon aswell hun! But havin stress ontop dont help really. Roller coaster ride aint the word for it ](*,) It does my fruit..

i so carnt wait for this to finish. The end results will tell all.

G'luck with your treatment anywayz smile.gif

Share this post


Link to post
Share on other sites

I'm hoping you'd get better with Accutane... and hopefully your breakouts whilst on it wont give you scars. Been reading your Accutane journal. Good luck girl!!!! biggrin.gif/

Share this post


Link to post
Share on other sites
My new dermatologist said she'll put me in a low dose at first and will be given Ampicillin 500mg twice a day along with the Accutane.  HAS ANYONE BEEN ON THIS KIND OF ACCUTANE TREATMENT?

Share this post


Link to post
Share on other sites

I'm on accutane an antibiotics at the same time, i mentioned about taking them both at the same time to my derm and he said that certain antibiotics have a bad reaction when combined with accutane but that the one i'm taking is fine (can't remember the name).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×